MathSciNet Relay Station
MathSciNet bibliographic data
MR1489832 (99c:53058) 53C42 (53C50)
Alías, Luis J.; Romero, Alfonso; Sánchez, Miguel Spacelike hypersurfaces of constant mean curvature in certain spacetimes. Proceedings of the Second World Congress of Nonlinear Analysts, Part 1 (Athens, 1996). Nonlinear Anal. 30 (1997), no. 1, 655–661.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement